MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 07/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Device evaluation: the lens was returned in liquid in the lens vial.Visual inspection found the optic was torn.Lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that, while implanting a cc4204a intraocular lens, diopter +19.0 into the patient's left (os) eye, the lens was damaged.The reporter states the "lens was implanted into patient and retrieved-was damaged.Multiple injectors failed." "no injury to patient" is reported.This occurred on (b)(6) 2018.Attempts to obtain additional information have not been successful.
 
Additional Manufacturer Narrative
Corrected data: the reporter indicated that while implanting a cc4204a intraocular lens of 19.0 diopter into the patient's left eye (os) the lens was damaged.This occurred on (b)(6) 2018.The reporter stated "lens was implanted into patient and retrieved-was damaged." "multiple injectors failed." no patient injury was reported.No back-up iol information was provided and it is unknown whether the patient is pseudophakic.(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7906911
Report Number2023826-2018-01441
Device Sequence Number1484960
Product Code HQL
UDI-Device Identifier00841542102377
UDI-Public00841542102377
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2018
Initial Date Received by Manufacturer 08/31/2018
Supplement Date Received by Manufacturer11/27/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR